# SDR CA001026007

- Difficulty date: September 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010379
- Condition: Leaking
- Location: Spoler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK RESULTED IN THE REPLACEMENT OF THE RT OUTBOARD GROUND SPOILER UNLOADING LINE.
